# SDR CA010511019

- Difficulty date: April 29, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING COPILOTS SIDE WINDOW CRACKED.REPLACED COPILOTS SIDE WINDOW. AIRCRAFT RETURNED TO SERVICE.
